# SDR TVD2005F00000

- Difficulty date: February 15, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N156SB
- Make and model: Pilats PC12
- Aircraft serial: 156
- System (JASC): 3417 · Air Data Computer
- Part: Line
- Condition: Deteriorated
- Location: Adc
- Part time: 3,430 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE FLYING AT 170 KIAS, THE PILOT NOTED HE HAD TO REDUCE POWER TO MAINTAIN 170 KIAS.  SHORTLY AFTER THAT THE AIRCRAFT`S (STICK SHAKER) ACTIVATED.  INSPECTION REVEALED SEVERELY DETERIORATED PLASTIC TUBING FROM FWD PRESSURE BULKHEAD TO AIR DATA COMPUTER.  LINES WERE REPLACED. (K)
